# SDR SWAA060507

- Difficulty date: January 30, 2006
- Submitted: February 13, 2006
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 42,415 hours, 37,233 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 69784413
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L1 DOOR UPPER HINGE BOX FITTING CRACKED.  MX FERRY TO DHN FOR REPAIRS.  REPAIRED HINGE BOX PER SWA EA.
